| Catalog Number |
0006457 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method to assess the instrument test well images in question on (b)(6) 2017, which visually appeared negative.The immucor laboratory tested retention product on 22feb2017, which performed as expected.
Event or Problem Description
On (b)(6) 2017, it was determined that a customer site had an unexpected negative antibody identification when using capture-r ready-id extend ii when used on a galileo neo instrument.